advertisement
Question
Posted by: Miss x | 2009-06-09

Abnormal bleeding - please advise

Doc, I have been prescribed Duromine 15mg by My GP, however since starting I have been spotting and would like to know what could be the cause of this. It has happened to me before on other medication that has had Ephidrine in it. However once i stop taking the tablets the bleeding again stops. Is this a reaction to the Duromine or should I be more concerned of a bigger problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It bis possible that it is related to the medication, but you should still have it checked out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement